Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Unbearable Headaches
bev79083 posted:
Since last August I have had headaches that make me double over for a couple of minutes & the first one, was the worse, with blurred vision, double vision & very sensitive to lights. I finally got into a neurologist & was told I was having vascular headaches. He put me on Amitriptyline & it worked for a little while & I am beginning to have them again. The headaches occur in the top of my head & I never know when it is going to happen. I drive 67 miles one way to work & I don't want to have one of these spells while driving. After one of these headaches, I am not able to concentrate for awhile. Help me please
unknownsharma responded:
Hi There,

Try some Homeopathy medicines, i had found the below link which may be useful in reducing headaches:

jules1202 replied to unknownsharma's response:
It sounds like it is time to return to the neurologist and let him know you are having more headaches. You may need an increase in meds or a different medicine.

Are your headaches the same as before or have they changed any?
bev79083 replied to jules1202's response:
They have gotten worse & more often, I have had a CTA done & it showed to be normal but it also said Dominant right artery, not sure what that means. I have taken a higher dose of amitriptyline, but I didn't remember getting to work, so it was cut back & the neurologist is waiting on the CTA results before he decides to change the medicine. These headaches almost takes me to my knees & then afterwards it takes me a little while to get my train of thought back.
jules1202 replied to bev79083's response:
That really stinks! It definitely sounds like its time for a new medicine and hopefully he gets the results and starts something new soon. Remember to talk to your dr and pharmacist about side effects and the best way to switch medicines/change dosages ( some have to be increased slowly and are best done at bedtime to mitigate the effects).

Helpful Tips

Migraine Prevention MedicationsExpert
Which medications work for migraine prevention? This question comes up all the time, so I've made a list of some of the medications we use ... More
Was this Helpful?
83 of 112 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center